# SDR HALA2009042000158

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 65,735 hours, 30,494 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Loose
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU BLEED AIR DUCT SEPARATING FROM APU, BOLTS BACKING OUT.  REMOVED TEE DUCT.  REPLACED INSERTS REINSTALLED TEE DUCT, OPERATION AND LEAK CHECK OF APU DUCT GOOD.  OK TO CONTINUE.
